# SDR WRLA2009001

- Difficulty date: January 1, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Engine: Pwa PW4462
- Engine time: 47,348 hours, 8,203 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Nr 2
- Part time: 47,348 hours, 8,203 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

IN CRUISE RECEIVED A LVL 2 ENG 2 OIL FILTER ALERT. NOTICED INCREASING EVM COMP INDICATION AND RECIEVED A LVL 1 ENG 2 VIB HI ALERT. LATER MODERATE A/C VIB NOTICED, EVM COMP OF 5.0, A LVL 2 SEL FADEC ALT ALERT AND A DROP IN N1 OF NR 2 ENG COMPLETED IFSD PROCEDURE. MALFUNTION WAS CONFINED TO NR 2 ENG. CONDITIONS ALLOWED CONTINUED FLIGHT.  R/R NR 2 ENGINE PER WOA.
